Unsurpassed Advil nighttime relief of pain and restlessness Fall asleep faster and stay asleep longer Combines the pain relief of Ibuprofen with the gentle sleep aid Diphenhydramine Good for minor aches and pains Safe and effective
About This Item We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it. See our disclaimer Bring your child fast fever reduction and relief from minor aches and pains due to the common cold & flu. Children's Motrin Oral Suspension with 100mg per 5mL ibuprofen is an oral suspension medicine for kids. It contains ibuprofen, a known NSAID pain-reliever and fever-reducer. Each 5mL contains 100 milligrams of ibuprofen. This kid's liquid medicine provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This oral suspension medicine formula is for children ages 2 to 11 and comes in a kid-friendly bubblegum flavor. Plus, the enclosed dosing cup can make it easy to dose and administer the liquid pain reliever to your child.
Are aches and pains slowing you down? Member's Mark Extra Strength Acetaminophen is a must-have for every household. It helps with headaches, fevers and everything in between. Rapid release Pain reliever/fever reducer Easy to swallow 500 mg gel caps Non-aspirin
This handy pack of 400 Ibuprofen soft gel packs quick and effective relief from minor pains, without any unpleasant aftertaste. Easy-to-swallow. No bad aftertaste. Eases minor headaches, toothaches, backaches, and aching muscles. Reduce fever. Helps relieve symptoms of arthritis, occasional cold, and menstrual cramps A must-have for your medicine cabinet Compares to Advil® Liqui-Gels® active ingredient.